# SDR QXEA200301442

- Difficulty date: November 18, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 4,555 hours, 5,211 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2328 NR 1 RUDDER HYDRAULIC CAUTION LIGHT ILLUMINATED AFTER CHECKLIST.  COMPLIED WITH Q400 SERVICE LETTER 31-001R12.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
